# SDR USAA990550

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69414372
- Condition: Cracked
- Location: Bs 663
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK, FOUND TWO .5 INCH CRACKS IN TIE CLIP AT BS 663 FRAME TO S-10L TIE CLIP.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-10-02.  (M)
